# SDR DALA2019012000389

- Difficulty date: January 20, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB STA 874-883 AT PAX CABIN IN REF NRC 00238 IS OUT OF LIMITS. NRC 00476: CORROSION LEVEL 2, CUSP WEB STA 874-883 AT PAX CABIN WAS REPAIRED PER SRM 53-00-55-2R-4. (LP #0910970)
